Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate augmentation....anyone?

Posted by cadett on October 31, 2013, at 21:21:53

In reply to Re: parnate augmentation....anyone? cadett, posted by SLS on October 31, 2013, at 20:32:40

Yes the parnate seems to fuel the irritability. The rumination has been on going for a year and 10 months, but it seems worse on parnate.
Even after 6 months I don't seem to be able to increase the parnate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cadett thread:1053460
URL: http://www.dr-bob.org/babble/20131025/msgs/1053484.html